# SDR CALA2024081202194

- Difficulty date: July 22, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321526
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG STRINGER 25L LOCATED BETWEEN STA 947.5 AND STA 986.5 REF AAR N/R 9893206 ACCOMPLISHED REPAIR ON STRINGER 25L BETWEEN STA 947.5 AND STA 986.5 AS PER B-737-900ER SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4 FIG 203 WORK ACCOMPLISHED BY V934258
